# SDR UPS01434947

- Difficulty date: February 10, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN PRE DEPARTURE - FIRE WARNING TEST D/N RESET.  REMOVED AND REPLACED FIRE WARNING CARD A-4.  ALL OP CKS NORMAL.  OK FOR SERVICE.
